The divisible sandpile with heavy-tailed variables

Cipriani, Alessandra ; Hazra, Rajat Subhra ; Ruszel, Wioletta M. (2018) The divisible sandpile with heavy-tailed variables Stochastic Processes and their Applications, 128 (9). pp. 3054-3081. ISSN 0304-4149

Full text not available from this repository.

Official URL:

Related URL:


This work deals with the divisible sandpile model when an initial configuration sampled from a heavy-tailed distribution. Extending results of Levine et al.(2015) and Cipriani et al.(2016) we determine sufficient conditions for stabilization and non-stabilization on infinite graphs. We determine furthermore that the scaling limit of the odometer on the torus is an α-stable random distribution.

Item Type:Article
Source:Copyright of this article belongs to Elsevier B.V..
Keywords:Divisible Sandpile; Heavy-Tailed Variables; α-Stable Random Distribution.
ID Code:121059
Deposited On:09 Jul 2021 04:51
Last Modified:09 Jul 2021 04:51

Repository Staff Only: item control page